# SDR UPS01234661

- Difficulty date: January 7, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 651765422
- Part serial: DF7800
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MAIN LANDING GEAR TRUNNION LINK CORRODED EXCESSIVELY AROUND SPLINED AREA, CHROME ALSO DAMAGED DUE TO CORROSION.  RT TRUNNION LINK REPLACED IAW MM 32-11-01.
